Research Repository

Double Sums of Binomial Coefficients

Sofo, Anthony (2008) Double Sums of Binomial Coefficients. International Mathematical Forum, 3 (31). pp. 1501-1512. ISSN 1312-7594

Full text for this resource is not available from the Research Repository.

Abstract

We investigate the representation of double sums of binomial coefficients in integral form using the properties of the Beta function. Some nice identities result.

Item Type: Article
Uncontrolled Keywords: ResPubID15005, double sums, binomial coefficients, combinatorial identities, integral representations
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 20 Sep 2011 00:13
Last Modified: 20 Sep 2011 00:13
URI: http://vuir.vu.edu.au/id/eprint/3965
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar